# SDR DHL2007784522

- Difficulty date: July 10, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 740-868
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT NICKS, GOUGES AND CORROSION ON SEAT TRACK RBL 24 BS 740 TO BS 868, WL 208.5 ON UPPER AND LOWER TRACK SURFACES.  REMOVED DAMAGED SEAT TRACK STA 760 TO BS 850 IAW B727 SRM 51-30-2.  LOCATED AND DRILLED NEW SEAT TRACK P/N BAC1520-841-7178T6, DIM. 99.25 LONG IAW B727 SRM 53-10-2, FIG 8 AND 51-30-5.  TREATED, PRIMED AND INSTALLED SEAT TRACK IAW B727 SRM 51-10-2 AND 51-30-2, FIG 1.
